MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; PAD, GROUNDING, UNIVERSAL, SOLID, 9'

MEDLINE INDUSTRIES, LP Medline; PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Model Number PAD9135-LP
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 during an or procedure in which cautery was being used, the patient experienced a burn on their "left anterior thigh that reached the subcutaneous tissue and required wound debridement and sutures for primary closure".Per the facility the patient's skin was intact prior to the procedure and there was no metal located on that portion of the patient's body.Per the facility there were "three areas on the grounding bad that reflected the area that was burned on the patient".Per the facility the patient has no known allergies and no known dermatological issues that would contribute to the reported issue.Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 during an or procedure in which cautery was being used, the patient experienced a burn on their "left anterior thigh that reached the subcutaneous tissue and required wound debridement and sutures for primary closure".

Brand Name
Medline
Common Device Name
PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17321410
Report Number1417592-2023-00293
Device Sequence Number17865991
Product Code GEI
UDI-Device Identifier10193489082500
UDI-Public10193489082500
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPAD9135-LP
Device Catalogue NumberPAD9135-LP
Device Lot Number27122090003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown